MAUDE Adverse Event Report: COVIDIEN AG NELLCOR NELLCOR; OXIMETER

COVIDIEN AG NELLCOR NELLCOR; OXIMETER
Model Number MAXN
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the infant had initial cchd (congenital cardiac heart defect) reading and results of pre and post ductal saturations with sensor required 4 limb bp.The infant was brought to scn (special care nursery), pre and post ductal set readings with spo2 sensor continued to be different with each reading requiring the initiation of oxygen.The physician was notified and orders received to start on o2.The baby required oxygen delivery for approximately 5 hours before being weaned after trying different vital sign monitors with no change.When a new spo2 sensor was used, there were normal readings.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN AG NELLCOR
boulevard insurgentes
tijuana,bc 22225
MX  22225
Manufacturer (Section G)
COVIDIEN AG NELLCOR
boulevard insurgentes
tijuana,bc 22225
MX   22225
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15428455
Report Number2936999-2022-00838
Device Sequence Number4680017
Product Code DQA
UDI-Device Identifier20884522041727
UDI-Public20884522041727
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberMAXN
Device Catalogue NumberMAXN
Device Lot Number200200037H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date11/07/2022
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown